... as i cant discontinue use since its an ARV
Diarrhea is a common side effect of tenofovir so unless it becomes really bothersome I don't think anything should be done. Your doctor may decide to give you anti-diarrhea medicines but otherwise you might just have to tolerate it, unfortunately.
- Tenofovir Information for Consumers
- Tenofovir Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tenofovir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2011 • 1 answer
Posted 5 Oct 2012 • 1 answer
Posted 21 Oct 2013 • 1 answer
Can u tell me iam scared of tysabri and ms. I just went to urgent care my hand was getting numb and?
Posted 21 Oct 2013 • 2 answers
Ferrous Fumarate - Ive been taking ferrous fumerate now for three months my blood results have come?
Posted 19 May 2016 • 1 answer